# SDR MASA200400445

- Difficulty date: August 10, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 6,011 hours, 5,704 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Extinguish
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

A BAGGAGE SYSTEM (FIRE EXT) NO TEST MESSAGE.  MAINTENANCE RESECURED THE RELAY AND OPERATIONAL CHECKED GOOD.
